# SDR ASAA2014040107403

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 478 hours, 158 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09881
- Condition: Failed
- Location: Autothrottle
- Part time: 483 hours, 160 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATS WILL NOT STAY ENGAGED.  ACFT GROUNDED.  VERIFIED DEFECT, NR 2 SERVO MOTOR FAILED SERVO MOTOR TEST.  R & R NR 2 A/T SERVO MOTOR REF MM 22-31-91, OPS CHECK NORMAL.
